Alert archive / California / Gale Warnings in 2011

Gale Warning 1, NWS San Francisco Bay Area, CA

February 5, 2011

NWS San Francisco Bay Area, CA issued this gale warning at Feb 5, 2011, 2:22 AM PST. It took effect at Feb 5, 2011, 4:00 PM PST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 5, 2011, 2:22 AM PST (10:22 UTC)
In effect from
Feb 5, 2011, 4:00 PM PST
Expired
Feb 6, 2011, 4:00 AM PST
In force
12 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

999 
WHUS76 KMTR 051022
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
222 AM PST SAT FEB 5 2011

PZZ570-051830-
/O.EXT.KMTR.SC.Y.0199.000000T0000Z-110206T0000Z/
/O.NEW.KMTR.GL.W.0001.110206T0000Z-110206T1200Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
222 AM PST SAT FEB 5 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST
SUNDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST
SUNDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM PST
THIS AFTERNOON. 

* WINDS: NORTHERLY WINDS RANGING FROM 15 TO 25 KT ARE EXPECTED TO
  CONTINUE FOR THE NEXT SEVERAL DAYS. A PERIOD OF GALE FORCE WINDS
  UP TO 35 KT WILL BE POSSIBLE THIS AFTERNOON INTO THE EVENING HOURS.

* SEAS: STEEP NORTHERLY FRESH SWELL WILL CONTINUE TO BUILD
  THROUGHOUT THE DAY TODAY. 



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ540-051830-
/O.EXB.KMTR.SC.Y.0199.110205T1500Z-110207T0000Z/
POINT ARENA TO POINT REYES TO 10 NM-
222 AM PST SAT FEB 5 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 4 PM
PST SUNDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO
4 PM PST SUNDAY. 

* WINDS: NORTHERLY WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT
  LATER THIS MORNING. WINDS ARE EXPECTED TO CONTINUE INTO THE
  WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-051830-
/O.EXB.KMTR.SC.Y.0199.110205T2100Z-110206T1800Z/
POINT REYES TO PIGEON POINT TO 10 NM-
222 AM PST SAT FEB 5 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
10 AM PST SUNDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO
10 AM PST SUNDAY. 

* WINDS: NORTHERLY WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT
  LATER THIS AFTERNOON. WINDS ARE EXPECTED TO CONTINUE INTO SUNDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-051830-
/O.EXB.KMTR.SC.Y.0199.110206T0000Z-110206T1200Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
222 AM PST SAT FEB 5 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM PST SUNDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM PST SUNDAY. 

* WINDS: NORTHERLY WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT
  LATER THIS AFTERNOON. WINDS ARE EXPECTED TO CONTINUE INTO SUNDAY
  MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-051830-
/O.EXB.KMTR.SC.Y.0199.110206T0000Z-110206T1200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
222 AM PST SAT FEB 5 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM PST SUNDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM PST SUNDAY. 

* WINDS: NORTHERLY WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT
  LATER THIS AFTERNOON. WINDS ARE EXPECTED TO CONTINUE INTO SUNDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-051830-
/O.EXT.KMTR.SC.Y.0199.110205T1800Z-110206T1100Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
222 AM PST SAT FEB 5 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
3 AM PST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING
TO 3 AM PST SUNDAY. 

* WINDS: NORTHERLY WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT
  LATER THIS MORNING. WINDS ARE EXPECTED TO CONTINUE INTO SUNDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
4 follow-up statements
670 
WHUS76 KMTR 051630
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
830 AM PST SAT FEB 5 2011

PZZ570-060030-
/O.CON.KMTR.SC.Y.0199.000000T0000Z-110206T0000Z/
/O.CON.KMTR.GL.W.0001.110206T0000Z-110206T1200Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
830 AM PST SAT FEB 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM PST SUNDAY...

A GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM
PST SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM
PST THIS AFTERNOON. 

* WINDS: NORTHERLY WINDS RANGING FROM 15 TO 25 KT ARE EXPECTED 
  TO CONTINUE FOR THE NEXT SEVERAL DAYS. A PERIOD OF GALE FORCE 
  WINDS UP TO 35 KT WILL BE POSSIBLE THIS AFTERNOON INTO THE 
  EVENING HOURS. 

* SEAS: STEEP NORTHERLY FRESH SWELL WILL CONTINUE TO BUILD 
  THROUGHOUT THE DAY TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ575-060030-
/O.CON.KMTR.SC.Y.0199.110205T1800Z-110206T1100Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
830 AM PST SAT FEB 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY. 

* WINDS: NORTHERLY WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT 
  LATER THIS MORNING. WINDS ARE EXPECTED TO CONTINUE INTO EARLY SUNDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-060030-
/O.CON.KMTR.SC.Y.0199.000000T0000Z-110207T0000Z/
POINT ARENA TO POINT REYES TO 10 NM-
830 AM PST SAT FEB 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY. 

* WINDS: NORTHERLY WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT
  LATER THIS MORNING. WINDS ARE EXPECTED TO CONTINUE THROUGH SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-060030-
/O.CON.KMTR.SC.Y.0199.110205T2100Z-110206T1800Z/
POINT REYES TO PIGEON POINT TO 10 NM-
830 AM PST SAT FEB 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 10 AM PST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 10 AM PST SUNDAY. 

* WINDS: NORTHERLY WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT 
  LATER THIS AFTERNOON. WINDS ARE EXPECTED TO CONTINUE INTO 
  SUNDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-060030-
/O.CON.KMTR.SC.Y.0199.110206T0000Z-110206T1200Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
830 AM PST SAT FEB 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 4 AM PST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON
TO 4 AM PST SUNDAY. 

* WINDS: NORTHERLY WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT 
  LATER THIS AFTERNOON. WINDS ARE EXPECTED TO CONTINUE INTO 
  EARLY SUNDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-060030-
/O.CON.KMTR.SC.Y.0199.110206T0000Z-110206T1200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
830 AM PST SAT FEB 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 4 AM PST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON
TO 4 AM PST SUNDAY. 

* WINDS: NORTHERLY WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT 
  LATER THIS AFTERNOON. WINDS ARE EXPECTED TO CONTINUE INTO 
  EARLY SUNDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
441 
WHUS76 KMTR 052210
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
210 PM PST SAT FEB 5 2011

PZZ570-060615-
/O.CON.KMTR.SC.Y.0199.000000T0000Z-110206T0000Z/
/O.CON.KMTR.GL.W.0001.110206T0000Z-110206T1200Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
210 PM PST SAT FEB 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

* WINDS: NORTHERLY WINDS RANGING FROM 15 TO 25 KT ARE EXPECTED TO
  CONTINUE FOR THE NEXT SEVERAL DAYS. A PERIOD OF GALE FORCE WINDS
  UP TO 35 KT WILL BE POSSIBLE THIS EVENING INTO THE OVERNIGHT HOURS.

* SEAS: STEEP NORTHERLY FRESH SWELL WILL CONTINUE TO BUILD 
  THROUGHOUT THE EVENING AND INTO TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ530-060615-
/O.EXB.KMTR.SC.Y.0199.110206T0300Z-110206T1700Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
210 PM PST SAT FEB 5 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 9 AM
PST SUNDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO
9 AM PST SUNDAY. 

* WINDS: NORTHERLY WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT
  LATER THIS EVENING. WINDS ARE EXPECTED TO CONTINUE INTO SUNDAY
  MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-060615-
/O.EXT.KMTR.SC.Y.0199.000000T0000Z-110206T1700Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
210 PM PST SAT FEB 5 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PST SUNDAY. 

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KNOTS ARE EXPECTED TO
  CONTINUE THIS EVENING THROUGH THE OVERNIGHT HOURS. WINDS WILL SUBSIDE
  SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-060615-
/O.EXT.KMTR.SC.Y.0199.000000T0000Z-110206T1700Z/
POINT REYES TO PIGEON POINT TO 10 NM-
210 PM PST SAT FEB 5 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PST SUNDAY. 

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KNOTS ARE EXPECTED TO
  CONTINUE THIS EVENING THROUGH THE OVERNIGHT HOURS. WINDS WILL SUBSIDE
  SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-060615-
/O.EXT.KMTR.SC.Y.0199.110206T0000Z-110206T1100Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
210 PM PST SAT FEB 5 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PST SUNDAY. 

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KNOTS ARE EXPECTED TO
  CONTINUE THIS EVENING THROUGH THE OVERNIGHT HOURS. WINDS WILL
  SUBSIDE EARLY SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-060615-
/O.EXT.KMTR.SC.Y.0199.110206T0000Z-110206T1100Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
210 PM PST SAT FEB 5 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PST SUNDAY. 

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KNOTS ARE EXPECTED TO
  CONTINUE THIS EVENING THROUGH THE OVERNIGHT HOURS. WINDS WILL SUBSIDE
  EARLY SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-060615-
/O.CON.KMTR.SC.Y.0199.000000T0000Z-110207T0000Z/
POINT ARENA TO POINT REYES TO 10 NM-
210 PM PST SAT FEB 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY. 

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KNOTS ARE EXPECTED TO
  CONTINUE THIS EVENING THROUGH THE OVERNIGHT HOURS. WINDS WILL SUBSIDE
  SUNDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
561 
WHUS76 KMTR 060405
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
805 PM PST SAT FEB 5 2011

PZZ530-060515-
/O.CAN.KMTR.SC.Y.0199.000000T0000Z-110206T1700Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
805 PM PST SAT FEB 5 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE HAS CANCELLED THE SMALL CRAFT
ADVISORY.


$$

PZZ570-061200-
/O.CON.KMTR.GL.W.0001.000000T0000Z-110206T1200Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
805 PM PST SAT FEB 5 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY. 

* WINDS: NORTHERLY WINDS RANGING FROM 15 TO 25 KT ARE EXPECTED TO
  CONTINUE FOR THE NEXT SEVERAL DAYS. A PERIOD OF GALE FORCE WINDS
  UP TO 35 KT WILL BE POSSIBLE TONIGHT.

* SEAS: STEEP NORTHERLY FRESH SWELL WILL CONTINUE TO BUILD 
  THROUGHOUT THE EVENING AND INTO TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ575-061215-
/O.CON.KMTR.SC.Y.0199.000000T0000Z-110206T1700Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
805 PM PST SAT FEB 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY. 

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KNOTS ARE EXPECTED TO
  CONTINUE TONIGHT. WINDS WILL SUBSIDE SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-061215-
/O.CON.KMTR.SC.Y.0199.000000T0000Z-110207T0000Z/
POINT ARENA TO POINT REYES TO 10 NM-
805 PM PST SAT FEB 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY. 

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KNOTS ARE EXPECTED TO
  CONTINUE TONIGHT. WINDS WILL SUBSIDE SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-061215-
/O.CON.KMTR.SC.Y.0199.000000T0000Z-110206T1700Z/
POINT REYES TO PIGEON POINT TO 10 NM-
805 PM PST SAT FEB 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY. 

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KNOTS ARE EXPECTED TO
  CONTINUE TONIGHT. WINDS WILL SUBSIDE SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-061100-
/O.CON.KMTR.SC.Y.0199.000000T0000Z-110206T1100Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
805 PM PST SAT FEB 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY. 

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KNOTS ARE EXPECTED TO
  CONTINUE TONIGHT. WINDS WILL SUBSIDE EARLY SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-061100-
/O.CON.KMTR.SC.Y.0199.000000T0000Z-110206T1100Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
805 PM PST SAT FEB 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY. 

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KNOTS ARE EXPECTED TO
  CONTINUE TONIGHT. WINDS WILL SUBSIDE EARLY SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
323 
WHUS76 KMTR 061043
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
243 AM PST SUN FEB 6 2011

PZZ560-061145-
/O.EXP.KMTR.SC.Y.0199.000000T0000Z-110206T1100Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
243 AM PST SUN FEB 6 2011

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS
MORNING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS
MORNING. 

$$

PZZ565-061145-
/O.EXP.KMTR.SC.Y.0199.000000T0000Z-110206T1100Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
243 AM PST SUN FEB 6 2011

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS
MORNING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS
MORNING. 

$$

PZZ570-061845-
/O.CON.KMTR.GL.W.0001.000000T0000Z-110206T1200Z/
/O.EXB.KMTR.SC.Y.0199.110206T1200Z-110208T0000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
243 AM PST SUN FEB 6 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST MONDAY. A GALE
WARNING REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS MORNING. 

* WINDS: NORTHERLY WINDS BETWEEN 20 AND 30 KNOTS WITH OCCASIONAL
  GALE FORCE GUSTS TO 35 KT ARE EXPECTED TO CONTINUE THROUGH
  MONDAY. THESE STRONG WINDS WILL GENERATE STEEP FRESH SWELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-061845-
/O.EXT.KMTR.SC.Y.0199.000000T0000Z-110207T0000Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
243 AM PST SUN FEB 6 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON. 

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KNOTS ARE EXPECTED TO 
  CONTINUE THROUGH THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-061845-
/O.EXT.KMTR.SC.Y.0199.000000T0000Z-110208T0000Z/
POINT ARENA TO POINT REYES TO 10 NM-
243 AM PST SUN FEB 6 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM PST MONDAY. 

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KNOTS ARE EXPECTED TO
  CONTINUE THROUGH MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-061700-
/O.CON.KMTR.SC.Y.0199.000000T0000Z-110206T1700Z/
POINT REYES TO PIGEON POINT TO 10 NM-
243 AM PST SUN FEB 6 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING. 

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KNOTS ARE EXPECTED TO
  SUBSIDE LATER THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this gale warning went out at Feb 4, 10:30 PM PST, 3 hours 52 minutes earlier.

Area forecast discussion, Feb 4, 10:30 PM PST, 3 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1030 PM PST FRI FEB 4 2011

...RECORD BREAKING TEMPERATURES POSSIBLE THIS WEEKEND...

.DISCUSSION...AS OF 8:45 PM PST FRIDAY NIGHT...ANOTHER WARM
AFTERNOON ACROSS THE AREA...WITH DAYTIME HIGH TEMPERATURES 5 TO 10
DEGREES ABOVE NORMAL FOR THE BEGINNING OF FEBRUARY.  THE TWO
WARMEST LOCATIONS THIS AFTERNOON WERE SANTA ROSA AND CARMEL VALLEY...
BOTH WITH A READING OF 71 DEGREES.  IN ADDITION TO THE WARM
TEMPERATURES...HIGH AND MID LEVEL CLOUDS CREATED MOSTLY CLOUDY
SKIES...AS AN UPPER LEVEL SHORT WAVE MOVED SOUTH THROUGH THE
REGION.

TEMPERATURES ARE CURRENTLY RUNNING BETWEEN 2 AND 7 DEGREES
WARMER ACROSS THE AREA COMPARED TO 24 HOURS AGO AND DEWPOINTS ARE 4
TO 8 DEGREES WARMER. THIS WILL MEAN OVERNIGHT LOW TEMPERATURES
WILL BE BETWEEN 5 AND 10 DEGREES WARMER TONIGHT COMPARED TO LAST
NIGHT.

THE MAIN WEATHER CONCERN OVER THE NEXT 48 HOURS WILL BE THE
POSSIBILITY OF STRONGER WINDS SATURDAY EVENING THROUGH SUNDAY
MORNING. THE LOCAL WRF 925 MB WINDS INDICATE STRONGER WINDS NEAR 40
KNOTS...ESPECIALLY OVER THE SANTA CRUZ MOUNTAINS.  THE NAM ALSO
INDICATES STRONG WINDS OVER THE MOUNTAINS...WITH MUCH OF THE NORTH
BAY 925 MB WINDS AT OR NEAR 50 KNOTS.  WE WILL CONTINUE TO MONITOR
THE SITUATION CLOSELY TONIGHT AND SATURDAY MORNING AS A WIND ADVISORY
MAY NEED TO BE ISSUED FOR LATE SATURDAY THROUGH SUNDAY MORNING.

OTHERWISE...THE WEEKEND WILL CONTINUE TO SEE A WARMING TREND...WITH
850 TEMPERATURES WARMING THROUGH MONDAY. TEMPERATURES BOTH SATURDAY
AND SUNDAY AFTERNOON WILL RUN CLOSE TO RECORD VALUES...WITH
TEMPERATURES FORECAST NEAR 80 THROUGH PARTS OF THE SALINAS AND
SONOMA VALLEYS.  MONDAY AFTERNOON THROUGH THE REST OF THE WORK WEEK
WILL SEE A SLIGHT COOL DOWN...HOWEVER DAYTIME HIGH TEMPERATURES WILL
STILL RUN AROUND 5 DEGREES ABOVE NORMAL.

.PREVIOUS EXTENDED...
500 MB FLOW WILL BEGIN TO SWITCH NEXT WEEK AS A THE FLOW CHANGES TO
NORTHWESTERLY. ENSEMBLES CONTINUE TO BRING IN AT LEAST A
CHANCE OF RAIN BY THE END OF NEXT WEEK. THIS IS STILL MORE THAN A
WEEK AWAY...BUT CONFIDENCE IS INCREASING THAT WE WILL SEE A PATTERN
CHANGE BY NEXT WEEKEND.
&&

.AVIATION...AS OF 10:30 PM PST FRIDAY...SATELLITE SHOWS MOSTLY CLEAR
SKIES OVER THE REGION. VFR FORECAST CONTINUES TONIGHT AND SATURDAY.
KSTS IS AN EXCEPTION WHERE FOG IS POSSIBLE AGAIN VERY LATE TONIGHT.

VICINITY OF KSFO...VFR. LIGHT WINDS.

KSFO BRIDGE APPROACH...VFR.

MONTEREY BAY AREA TERMINALS...LOW CONFIDENCE FORECAST SINCE PATCHES
OF FOG COULD DEVELOP VERY LATE TONIGHT DUE TO NARROW TEMP/DEWPOINT
TEMPS. VFR IS FORECAST SATURDAY.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
      .TNGT...SCA...NORTHERN OUTER WATERS.

&&

.CLIMATE...HERE ARE LOCAL RECORD HIGHS FOR THE UPCOMING WEEKEND AND
THE LAST YEAR THEY OCCURRED:

SAN FRANCISCO BAY AREA
.LOCATION.....................FEB 5.............FEB 6.
 KENTFIELD...................75/2001...........72/1987
 MOFFETT FIELD...............71/1987...........74/1987
 NAPA........................72/1906...........75/1963
 OAKLAND.....................67/2007...........68/1980
 OAKLAND AIRPORT (KOAK)......69/1959...........71/1963
 RICHMOND....................70/2001...........74/1987
 SF AIRPORT (KSFO)...........68/1959...........66/1987
 SAN FRANCISCO...............71/1917...........73/1987
 SAN JOSE....................72/1912...........73/1987
 SAN RAFAEL..................69/1963...........73/1963
 SANTA ROSA..................71/2001...........79/1912

MONTEREY BAY AREA
.LOCATION.....................FEB 5.............FEB 6.
 GILROY......................75/2001...........73/2001
 KING CITY...................85/1917...........82/1915
 MONTEREY....................72/2001...........80/1954
 SALINAS.....................76/1987...........82/1987
 SANTA CRUZ..................74/1987...........81/1987
&&

PUBLIC FORECAST: RILEY/DYKEMA
CLIMATE: BELL
AVIATION/MARINE: MM/CANEPA
Hazardous weather outlook, Feb 4, 8:53 PM PST, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
853 PM PST FRI FEB 4 2011

CAZ507-511-512-051400-
NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE-
SANTA CRUZ MOUNTAINS-
853 PM PST FRI FEB 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ELEVATIONS ABOVE 1000 FEET
IN THE SAN FRANCISCO BAY AREA.

.DAY ONE...FRIDAY NIGHT

NORTHERLY WINDS WILL INCREASE OVER THE HILLS TONIGHT WITH GUSTS TO
35 MPH POSSIBLE AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NORTHERLY WINDS WILL INCREASE FURTHER LATE SATURDAY THROUGH EARLY
SUNDAY MORNING. WIND GUSTS TO 50 MPH WILL BE POSSIBLE AND A WIND
ADVISORY MAY BE NEEDED FOR THIS TIME FRAME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

RILEY/DYKEMA

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 2:52 AM PSTWind AdvisoryMTRSan Mateo, Santa Clara, Santa Cruz31 hr

Nearby

Gale Warnings in California, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.